Hail, Branch
- When
- June 8, 7:22 PM EST to 7:23 PM EST
- Where
- Branch County, 2.17 mi WNW of Quincy
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.940, -84.920
The area was in the warm sector of low pressure, which tracked across northern Lower Michigan. A cold front interacted with an unstable atmosphere and moderate shear to produce numerous storms, some of which had brief supercell characteristics.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
The area was in the warm sector of low pressure, which tracked across northern Lower Michigan. A cold front interacted with an unstable atmosphere and moderate shear to produce numerous storms, some of which had brief supercell characteristics. Despite these favorable conditions, only isolated reports of large hail or damaging winds were received.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 8, 6:25 PM EST, 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 725 PM EDT MON JUN 8 2009 .AVIATION... SCT TSRA HAVE BEEN OCRG ALONG PRE-FRONTAL TROF LOCATED FROM JYM- MTO AT 23Z. CDFNT MOVG ACROSS SRN LM AND NE IL ATTM. LINE OF TSRA ALONG THE FRONT MOVG INTO SWRN MI WITH SCT CELLS FARTHER SW WHICH MAY FILL IN THIS EVE AS THE FRONT MOVES THROUGH UNSTABLE AIRMASS OVER NRN INDIANA. THUS, CONTD WITH TEMPO TSRA IN THE TERMINALS AHEAD OF THE FRONT THIS EVE. BEHIND THE CDFNT A LARGE AREA OF MVFR CIGS SHOULD OVERSPREAD THE AREA LATE TONIGHT. MODELS SUGGEST SOME LOWERING OF THIS CLOUD DECK WITH IFR CONDITIONS PSBL, BUT FOR NOW LEANED TOWARD PERSISTENCE AND KEPT IN LOW MVFR RANGE. THIS STRATUS/STRATO CU SHOULD DISSIPATE OR MOVE OUT OF THE AREA MIDDAY TUE WITH VFR CONDITIONS IN THE AFTN. && .PREV DISCUSSION... /ISSUED 422 PM EDT MON JUN 8 2009/ SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/... CONTD MAIN THEME FM ERL UPDATE. AT LEAST MINIMAL SVR THREAT CONTS THIS AFTN/EVE AS SCT TSRA STARTING TO FIRE ACRS NRN IL. MODIFIED 18 UTC KILX SNDG AND LTST MESOANAL WITH 2000-3000 J/KG SBCAPES AND 40-45 KT DEEP LYR SHEAR FM NRN IL SSW AHEAD OF SFC FNT TO MUCH HIR INSTABILITY ACRS SERN MO WHERE LWR 70S SFC DPS RESIDE. LINE SEGMENT TSRA BEGINNING TO MATERIALIZE ACRS FAR SWRN MI-NWRN IN- KIKK WITH TWO OTHER LINES FURTHER NW TO SRN WI. LONE SUPERCELL ASSCOD WITH WARM FNT WELL NORTH OF CWA. WITH MORE MEAGER DOWNSTREAM INSTABILITY/SHEAR ENVIRON ACRS CWA ANTICIPATE ISOLD SVR RISK THROUGH EVE WITH PRIMARY DMG WIND THREAT AND SLGHTLY LESS RISK OF HAIL TO ONE INCH. ORGANIZED STRONG UPDRAFTS LARGELY TIED TO DIURNAL CYCLE AND SHOULD BEGIN TO WANE BTWN 00-02 UTC. LKLY POPS STILL WARRANTED ENTIRE CWA AS STRONG WAVE INTO ECNTL MO PER WV IMAGERY FORCES DEEP PREFNTL CONVERGENCE INTO HIGH THETA-E/PWAT AIR AS ADDNL STORMS SHOULD FORM THIS EVE FURTHER S...DOWNSTATE IL INTO MO. TWEAKED TEMP TREND W/SLOWER FALL THIS EVE/EARLY AM WITH MOST LOWS NOT REACHED UNTIL 12-13 UTC AS SFC FNT NOT REACHING FAR SERN CWA TIL AFT 09 UTC. SOME BR/FG POTNL SPCLY SERN CWA GIVEN HIGH XOVER TEMPS...THOUGH THOROUGH SCOURING/SFC DPS FALLING IN TANDEM TO PRECLUDE MENTION ATTM. DRY POST FNTL DAY FOR TUE WITH FNT STALLING ALONG OH RVR VLY. SOME CONCERN FOR AN MCS TO TRUDGE INTO WRN CWA IN FAST ZONAL FLOW TWRD DYBREAK WED...THOUGH ATTM FOLLOWING CONSISTENCY WITH PREFERRED SLOWER NAM/SREF VS GFS SOLN. LONG TERM.../WEDNESDAY THROUGH MONDAY/... WEDNESDAY FINDS THE CWA BETWEEN UPPER TROF OVER SOUTH CENTRAL CANADA AND PERSISTENT RIDGING OVER THE WESTERN GULF COAST WHILE ANOTHER TROUGH CONTINUES TO BE POSITIONED OVER THE PACIFIC COAST. SANDWICHED BETWEEN THESE FEATURES THE CWA HAS WESTERLY FLOW ALOFT ABOVE A STRUNG OUT LLEVEL BAROCLINIC ZONE THROUGH THE OHIO VALLEY. RIPPLES OF ENERGY WILL SLIDE ALONG IT THROUGH THURSDAY NIGHT WITH CONTINUED TIMING DIFFERENCES AFFECTING THE DETAILS. UNTIL SFC RIDGING PUSHES THE BNDRY TO OUR SOUTHEAST...POP CHANCES ARE NEEDED WITH A SOUTHERN WEIGHT IN TIME AS THE BNDRY SAGS SLOWLY BEFORE THE FINAL PUSH. GFS FASTER AND FURTHER NORTH THEN THE SREF/00Z ECMWF...BRINGING IN LEAD WAVE EARLY TUESDAY NIGHT...WITH ANOTHER WED NIGHT SOMEWHAT FURTHER SOUTH. WILL CONTINUE TO LEAN WITH SREF/ECMWF WITH POPS BEGINNING WED...TRENDING SOUTHERLY THROUGH THURSDAY NIGHT. RIDGE BUILDING IN FOR FRIDAY IS PROGRESSIVE WITH SOUTHERLY LLEVEL FLOW RETURNING QUICKLY ON SATURDAY / SATURDAY NIGHT DEPENDING ON MODEL PREFERENCE AHEAD OF THE NEXT SYSTEM PROGGED TO MOVE IN NEAR END OF PD. SIGNIFICANT TIMING DIFFERENCES IN GFS/EC PROGS AND WILL FAVOR SLOWER ECMWF AND LEAVE END OF PD DRY. AVIATION...18Z TAFS BAND OF SHOWERS/EMBEDDED LIGHTNING NOW INTO FWA SHOULD MOVE THROUGH AND OUT OF THE AREA BY/AROUND 1815/1830Z. BRIEF MVFR/IFR RESTRICTIONS POSSIBLE AS THIS MOVES THROUGH. OTHERWISE...EXPECT A 2 TO 3 HOUR LULL IN THE SHOWER/STORM THROUGH 20/21Z. SCT SHOWERS/STORMS BEGINNING TO DEVELOP ALONG/AHEAD OF A SFC CDFNT AND MID-LEVEL SPEED MAXIMA ACROSS CENTRAL IL WILL LIKELY AFFECT/MOVE EASTWARD INTO THE REGION LATE THIS AFTN INTO THIS EVENING. BEST CHANCE FOR TSRA/RESTRICTIONS WITH CDFNT...SOME STRONG...HIGHLIGHTED BY TEMPO GROUPS AT BOTH SBN/FWA BTW 20Z AND 02Z THIS EVE. DRY AFTER FROPA LATE THIS EVE AND EARLY OVERNIGHT. WINDS WILL VEER TO THE NW AFTER THE FROPA WITH MVFR STRATO CU SETTLING IN AS LL MOISTURE GETS TRAPPED UNDER A DEVELOPING SUBSIDENCE INVERSION. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046. && SHORT TERM...MURPHY LONG TERM...LUDINGTON AVIATION...JT
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 PM EDT MON JUN 8 2009 LMZ043-046-092045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 PM EDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...PARTICULARLY THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS TO 50 KNOTS IS THE PRIMARY RISK FROM ANY SEVERE STORMS THAT DEVELOP. HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO PERSIST UNTIL THIS EVENING. FREQUENT WIND GUSTS TO 25 MPH ARE POSSIBLE THIS AFTERNOON...ALONG WITH WAVES UP TO 3 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP INZ006>009-017-018-026-027-034-MIZ079>081-OHZ001-002-004-005-015-016- 024-025-092045- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WELLS-ADAMS-JAY- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...BLUFFTON...OSSIAN...DECATUR...BERNE... PORTLAND...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 441 PM EDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING. WIND GUSTS TO 40 MPH AND HAIL TO ONE HALF INCH DIAMETER ARE POSSIBLE IN STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012>016-020-022>025-032-033-MIZ077-078-092045- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-GRANT-BLACKFORD- BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...MARION...HARTFORD CITY... MONTPELIER...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS 441 PM EDT MON JUN 8 2009 /341 PM CDT MON JUN 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...PARTICULARLY LATE THIS AFTERNOON INTO EARLY EVENING. ISOLATED DAMAGING WIND GUSTS TO 60 MPH IS THE PRIMARY RISK FROM ANY SEVERE STORMS. HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EDT MON JUN 8 2009
INZ004-012-014-082045-
MARSHALL IN-ST. JOSEPH IN-STARKE IN-
418 PM EDT MON JUN 8 2009
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR KNOX...MOVING NORTHEAST AT
30 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
PLYMOUTH...
KOONTZ LAKE...
WALKERTON...
NORTH LIBERTY...
GROVERTOWN...BURR OAK AND HIBBARD...
DONALDSON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAS PASSED.
LAT...LON 4144 8655 4144 8653 4146 8653 4164 8630
4133 8606 4131 8607 4119 8660 4132 8670
TIME...MOT...LOC 2018Z 238DEG 25KT 4132 8654SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT MON JUN 8 2009
MIZ078-079-082115-
CASS MI-ST. JOSEPH MI-
453 PM EDT MON JUN 8 2009
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR CASSOPOLIS AND DOWAGIAC...MOVING EAST AT
30 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
THREE RIVERS...
MARCELLUS...
DONNELL LAKE AND SHAVEHEAD LAKE...
WAKELEE AND JONES...
COREY LAKE...
HOWARDSVILLE...CLEAR LAKE AND FLOWERFIELD...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4184 8555 4181 8605 4206 8617 4208 8610
4208 8565
TIME...MOT...LOC 2052Z 253DEG 25KT 4197 8598SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT MON JUN 8 2009
MIZ079-080-082245-
BRANCH MI-ST. JOSEPH MI-
611 PM EDT MON JUN 8 2009
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLON...OR 14 MILES NORTHEAST OF STURGIS...
MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
UNION CITY...
SHERWOOD...
HODUNK AND GIRARD...
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 121 AND
127.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4197 8492 4193 8533 4203 8539 4208 8526
4208 8498
TIME...MOT...LOC 2210Z 250DEG 17KT 4199 8530SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EDT MON JUN 8 2009
MIZ080-081-082315-
BRANCH MI-HILLSDALE MI-
652 PM EDT MON JUN 8 2009
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR QUINCY...MOVING NORTHEAST AT 25
MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LITCHFIELD...
ALLEN...
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 118 AND
125.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8450 4188 8494 4199 8503 4208 8492
4208 8451
TIME...MOT...LOC 2252Z 234DEG 21KT 4202 8490SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT MON JUN 8 2009
MIZ077-078-082330-
BERRIEN MI-CASS MI-
706 PM EDT MON JUN 8 2009
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE MICHIGAN BEACH
TO 13 MILES WEST OF ST. JOSEPH...MOVING EAST AT 45 MPH.
WINDS GUSTS TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ST. JOSEPH...FAIR PLAIN AND BENTON HEIGHTS...
LAKE MICHIGAN BEACH...
PAW PAW LAKE...
WATERVLIET AND COLOMA...
RIVERSIDE...
SHOREHAM...
THIS INCLUDES INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 25 AND
42.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4225 8622 4208 8622 4208 8607 4202 8621
4205 8655 4213 8650 4218 8644 4225 8638
4225 8623
TIME...MOT...LOC 2305Z 277DEG 40KT 4226 8637 4212 8670SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT MON JUN 8 2009
MIZ080-081-090045-
BRANCH MI-HILLSDALE MI-
819 PM EDT MON JUN 8 2009
AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLDWATER...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HILLSDALE...
QUINCY...
JONESVILLE...
LONG LAKE...
ALLEN...
LAKE WILSON AND BEAR LAKE...
THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 10 AND
15.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4185 8446 4187 8499 4198 8501 4208 8454
4208 8450
TIME...MOT...LOC 0019Z 262DEG 27KT 4194 8493The Northern Indiana radar (KIWX), 92 km away, was scanning. The volume nearest the first event began at 00:22 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Emergency management officials reported trees down along State Route 49.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2009Every state in 2009This day in weather historyWarnings in Michigan, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 174698, 174699.